# SDR A6WA201040708

- Difficulty date: September 17, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 23,852 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559, RBL9 OTBD ANGLE CRACKED AT LOWER EDGE.  REPAIRED FS559 PRESSURE BULKHEAD RBL9 OTBD ANGLE BY FULL INCORPORATION OF REO 601R-53-41-260 REV E & REO 601R-53-41-609, REV B AND DEVIATION E ON LT AND RT SIDES, LBL 27 TO RBL 27.
